# SDR C2XA04IA173

- Difficulty date: December 27, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 12,565 hours, 9,296 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX611165
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 9,873 hours, 9,263 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, S, J
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED THAT IN CRUISE, THE NR 2 HYDRAULIC SYSTEM FAILED.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP, OPERATIONAL AND LEAK CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
